African Diaspora Journal of Mathematics

Periodic Homogenization of Schrödinger Type Equations with Rapidly Oscillating Potential

Lazarus Signing

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

This paper is devoted to the homogenization of Shrödinger type equations with periodically oscillating coefficients of the diffusion term, and a rapidly oscillating periodic potential. One convergence theorem is proved and we derive the macroscopic homogenized model. Our approach is the well known two-scale convergence method.

Article information

Source
Afr. Diaspora J. Math. (N.S.), Volume 19, Number 2 (2016), 29-45.

Dates
First available in Project Euclid: 10 December 2016

Permanent link to this document
https://projecteuclid.org/euclid.adjm/1481338902

Mathematical Reviews number (MathSciNet)
MR3582113

Zentralblatt MATH identifier
1352.35008

Subjects
Primary: 35B27: Homogenization; equations in media with periodic structure [See also 74Qxx, 76M50] 35B40: Asymptotic behavior of solutions 81Q05: Closed and approximate solutions to the Schrödinger, Dirac, Klein- Gordon and other equations of quantum mechanics

Keywords
Periodic homogenization Schrödinger Two-scale convergence

Citation

Signing, Lazarus. Periodic Homogenization of Schrödinger Type Equations with Rapidly Oscillating Potential. Afr. Diaspora J. Math. (N.S.) 19 (2016), no. 2, 29--45. https://projecteuclid.org/euclid.adjm/1481338902


Export citation